# SDR CALA0800062

- Difficulty date: January 20, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 58,135 hours, 30,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65458001261
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT STRINGER 10L BS 294.5.  CUT OUT CRACKED PORTION OF STRINGER AND INSTALLED REPAIR PER SRM 51-70-11 FIG 1.  ALSO FABRICATED AND INSTALLED NEW STRINGER CLIP AT STA 298 STRINGER 10L PER BOEING DRAWING 69-62054 AND SRM 51-40-02.
